Reach Us +1(802)342-4982

Abstract

Relation between tardive dyskinesia and cholinesterase inhibitor

Tardive dyskinesia (TD) is one of the most worrisome side effects associated to narcolepticstreatment (1, 2). Repetitive and patterned movement characterizes this condition.The most typical form of TD is oro-lingual-masticatory the movement (3). Wereport a patient who developed a TD after 9 month of treatment with rivastigmine (cholinesterase inhibitor). Continuos cholinergic-dopaminergic misbalance could bea factor in the pathophysiology of TD


Author(s):

Jesus Porta-Etessam, Alberto Villarejo, Lidia Gomez Vicente



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
30+ Million Readerbase
Recommended Conferences
Flyer image
Abstracted/Indexed in
  • Google Scholar
  • Open J Gate
  • Genamics JournalSeek
  • The Global Impact Factor (GIF)
  • China National Knowledge Infrastructure (CNKI)
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Proquest Summons
  • Scientific Journal Impact Factor
  • Secret Search Engine Labs